# SDR AALA202308283627

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A320*
- Aircraft serial: 4935
- Aircraft time: 38,674 hours, 15,041 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT UNABLE TO ARM 1R DOOR. REMOVED DEBRIS FROM DOOR FRAME AND LUBRICATED HANDLE.
